i,m currently on zyban and day 2 of my attempt to quit smoking,my question is has any one tried taking 3 a day of zyban to relieve some of the withdrawl effects?i,m on 2 and its not helping at all .the feeling of , (i need a smoke) is ,every 5 minutes or so.
and doesn,t seem to be getting any better + i,m dizzy as can be.anyhow it seems like zyban isn,t helping me.
Don't give up hope! It is going to take a week to get the urge under control. The nicotine is out of your body. Every time you want a smoke have a slug of water and remeber how much money you are saving and the present or trip you may get if you continue. Or just how beter you, your clothes and hair smell. The 1st month is tough. Did you start zyban before you quit? your shaking could be related to the zyban call your Dr but it is going to take 4 to 8 weeks for the zyban to take full effect. This is where the will power is needed. If you can take a walk once a day for a mile or so that will help a bit as any execise will. It can be done!!!!!!
Everyone is different. The physical urge should be gone in a week. The mental urge can last for a long time I am at 5mo and there are still little things that trigger an urge a smell or an action. I have tried to rewire my urge buttons not letting things get to me to make me want to smoke. One thing I did a bit in the 1st month is stand next to someone smoking and get in some second hand smoke by the 3rd mo I could not stand the smell of a smokers clothes.
An urge only lasts a moment and should pass. Remeber why you quit! Try having a drink of water to satisfiy the urge you need the water any ways to flush your system. A mint toothpick may work...Just remember find a health habit to replace the smoking. I munch sunflower seeds and now have to ween off them.....Exercise will help your mental health walk a brisk mile. The meds should help you if not after 6-8 weeks talk to your Dr and try another one.
o.k its day 3 and it was an awful day ,drinking the water seems to help, but i keep getting hot flashes,and anziety, like i start to sweat not sure if this is the zyban or the NOT smoking .also i think i am now a pink pepermint addict 2 bags 3 days but its helping..and i,m not smoking .
thanks for the incouragement day 4 was easier (guess u weren,t lying) lol .The side effects are or seem to be getting better as well ,i think it was the nicotine ,but dont, tell jeff, also its kinda hard to pull weeds through 2 or 3 feet of snow but i,ll try